MathSciNet Relay Station
MathSciNet bibliographic data
MR878696 (88f:65227) 65Q05
de Gee, Maarten Linear multistep methods for functional-differential equations. Math. Comp. 48 (1987), no. 178, 633–649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement